# SDR CA011011014

- Difficulty date: September 24, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 24,057 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 87110016009
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED VIBRATION ON ENGINE NR 2 CONDITION LEVER. AFTER INVESTIGATION WE FOUND THE REAR ENGINE MOUNT (RT ENGINE INBOARD) STRUT VERTICAL ASSEMBLY BROKEN (SEPARATION IN TWO PARTS).
